Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2013, Article ID 937584, 7 pages
http://dx.doi.org/10.1155/2013/937584
Research Article

Exceptional Values of Meromorphic Function on Annulus

Department of Informatics and Engineering, Jingdezhen Ceramic Institute, Jingdezhen, Jiangxi 333403, China

Received 5 June 2013; Accepted 9 July 2013

Academic Editors: A. Agouzal, A. Barbagallo, and A. Fiorenza

Copyright © 2013 Hong-Yan Xu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The main purpose of this paper is to study the exceptional values of meromorphic function and its derivative on annulus. We also give some theorems and corollaries about exceptional values of meromorphic function on the annulus, which are the improvement of the previous results given by Chen and Wu.